×

Approximating common fixed points of nonexpansive mappings and nonspreading mappings in a Hilbert space. (English) Zbl 1239.47054

Summary: We obtain some fundamental properties for nonspreading mappings in a Hilbert space. Further, we study the approximation of common fixed points of nonexpansive mappings and nonspreading mappings in a Hilbert space.

MSC:

47J25 Iterative procedures involving nonlinear operators
47H10 Fixed-point theorems
49J40 Variational inequalities
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Browder, F.E., Convergence theorems for sequences of nonlinear operators in Banach spaces, Math. Z., 100, 201-225, (1967) · Zbl 0149.36301
[2] Goebel, K.; Kirk, W.A., Topics in metric fixed point theory, (1990), Cambridge University Press Cambridge · Zbl 0708.47031
[3] Goebel, K.; Reich, S., Uniform convexity, hyperbolic geometry, and nonexpansive mappings, (1984), Marcel Dekker Inc. New York · Zbl 0537.46001
[4] Reich, S.; Shoikhet, D., Nonlinear semigroups, fixed points, and geometry of domains in Banach spaces, (2005), Imperial College Press London · Zbl 1089.46002
[5] Takahashi, W., Nonlinear functional analysis—fixed point theory and its applications, (2000), Yokohama Publishers Yokohama · Zbl 0997.47002
[6] Kohsaka, F.; Takahashi, W., Fixed point theorems for a class of nonlinear mappings related to maximal monotone operators in Banach spaces, Arch. math., 91, 166-177, (2008) · Zbl 1149.47045
[7] Takahashi, W.; Tamura, T., Convergence theorems for a pair of nonexpansive mappings, J. convex anal., 5, 45-56, (1998) · Zbl 0916.47042
[8] Moudafi, A., Krasnoselski – mann iteration for hierarchical fixed-point problems, Inverse problems, 23, 1635-1640, (2007) · Zbl 1128.47060
[9] Takahashi, W., Introduction to nonlinear and convex analysis, (2005), Yokohama Publishers Yokohama, (in Japanese)
[10] Takahashi, W., Convex analysis and approximation of fixed points, (2000), Yokohama Publishers Yokohama, (in Japanese)
[11] Tan, K.K.; Xu, H.K., Approximating fixed points of nonexpansive mappings by the Ishikawa iteration process, J. math. anal. appl., 178, 301-308, (1993) · Zbl 0895.47048
[12] Kohsaka, F.; Takahashi, W., Existence and approximation of fixed points of firmly nonexpansive-type mappings in Banach spaces, SIAM. J. optim., 19, 824-835, (2008) · Zbl 1168.47047
[13] T. Igarashi, W. Takahashi, K. Tanaka, Weak convergence theorems for nonspreading mappings and equilibrium problems, (submitted for publication)
[14] Opial, Z., Weak convergence of the sequence of successive approximations for nonexpansive mappings, Bull. amer. math. soc., 73, 591-597, (1967) · Zbl 0179.19902
[15] Matsushita, S.; Takahashi, W., Weak and strong convergence theorems for relatively nonexpansive mappings in Banach spaces, Fixed point theory appl., 2004, 37-47, (2004) · Zbl 1088.47054
[16] Reich, S., Weak convergence theorems for nonexpansive mappings in Banach spaces, J. math. anal. appl., 67, 274-276, (1979) · Zbl 0423.47026
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.